American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H07) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] S. V. Bodnarchuk and O. M. Kulik. Stochastic control based on time-change transformations for stochastic processes with L\'evy noise. Theor. Probability and Math. Statist. 86 (2013) 13-31.
Abstract, references, and article information   
View Article: PDF

[2] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information   
View Article: PDF

[3] Georgii Shevchenko. Euler approximations of anticipating quasilinear stochastic differential equations. Theor. Probability and Math. Statist. 72 (2006) 167-175. MR 2168146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. Kulik. Malliavin calculus for Lévy processes with arbitrary Lévy measures. Theor. Probability and Math. Statist. 72 (2006) 75-92. MR 2168138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1